# SDR TRBA20120411002

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 28,747 hours, 32,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND CORROSION AT LT WING LOWER SKIN T/E BETWEEN RIB 7 AND 8. THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED LT WING CORROSION TREATMENT ON RIB 7 STIFFENER 10 IAW EO E2-5700-482.  THE ACFT WAS RETURNED TO SERVICE.
